Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a print and e-journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures.

Discrete mathematical structures journal deals with discrete objects. Discrete objects are those which are separated from each other like integers, rational numbers, automobiles, houses, peoples etc. are all discrete objects. Some of the major reasons that we adopt Discrete mathematics are. We can handle infinity or large quantity and indefiniteness with them which results from formal approaches are reusable.

eISSN- 2394-1979

Focus & Scope:

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogues of continuous mathematics
  • Hybrid discrete and continuous mathematics

Journal Homepage Image




Invitation for Research & Review Articles of research & reviews: discrete mathematical structures
Posted: 2013-10-16 More...
More Announcements...

Vol 6, No 1 (2019)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Review Articles

Fractional q-Derivative and Generalized N2 Function PDF
Manoj Sharma, Mohd. Farman Ali 38-40

Research Articles

On the Pendant Number of Some New Graph Classes PDF
Jomon K Sebastian, Joseph Varghese Kureethara, Sudev Naduvath, Charles Dominic 15-21
Commutativity of Some Graph Operators PDF
Jeepamol J Palathingal, Aparna Lakshmanan S 1-5
n-Dimensional Eigenfunction Wavelet Transform PDF
T. G. Thange, R. D. Swami, A. M. Alure 32-37
Resolving Travelling Salesman Problem Using Modified Clustering Technique PDF
Hardik Dhingra, Gagan Deep Dhand, Rashmi Chawla, Shailender Gupta, Samarth Mittal 22-31
On Generalized fractional Integral Operators PDF
T. G. Thange 10-14
Manoj Sharma, Laxmimorya ., Rajshree Mishra 6-9
Fractional q-Derivative and N2 Function PDF
Manoj Sharma, Mohd. Farman Ali 41-43

ISSN: 2394-1979